# SDR FDEA202103200733

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 76,045 hours, 29,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: FX5310T03599792
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROTO PROBE AT BS 1640 S-14L PER EO 5310-E0344602 PT1.   THE BOTTOM OUTBD FASTENER HOLE HAD A CRACK INDICATION IN THE FRAME. WORK ACCOMPLISHED ON EA F-5310-T0359979 TITLE: FUSELAGE - MAINFRAME - STA 1640   FRAME SPLICE REPAIR BETWEEN STRINGER I-9F AND S20L. PART MARKED REPAIR DOUBLER   AS FX-5310-T0359979-2 IAW GMM 7-00-1001.  MAJOR REPAIR
